# SDR CA000501004

- Difficulty date: April 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,798 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010175
- Condition: Split
- Location: Lt Wing Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, THE 32 HYD ISO VALVE, ROLL SPOILER O/B HYD AND NOSE WHEEL STEERING CAUTION LIGHTS ILLUMINATED.ON THE RUNWAY, PILOTS OBSERVED NO NOSE WHEEL STEERING. LT WING SPOILER O/B ACTUATOR PRESSURE LINE FOUND SPLIT.
